Universidad Complutense de Madrid
E-Prints Complutense

Inflectional loci of scrolls

Impacto

Downloads

Downloads per month over past year

Lanteri, Antonio and Mallavibarrena Martínez de Castro, Raquel and Piene, Ragni (2008) Inflectional loci of scrolls. Mathematische Zeitschrift, 258 (3). pp. 557-564. ISSN 0025-5874

[img] PDF
Restringido a Repository staff only

174kB

Official URL: http://link.springer.com/article/10.1007/s00209-007-0185-5




Abstract

Let X⊂PN be a scroll over a smooth curve C and let L=OPN(1)|X denote the hyperplane bundle. The special geometry of X implies that certain sheaves related to the principal part bundles of L are locally free. The inflectional loci of X can be expressed in terms of these sheaves, leading to explicit formulas for the cohomology classes of the loci. The formulas imply that the only uninflected scrolls are the balanced rational normal scrolls.


Item Type:Article
Uncontrolled Keywords:Projective techniques
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:20544
Deposited On:20 Mar 2013 16:43
Last Modified:27 Jul 2018 09:16

Origin of downloads

Repository Staff Only: item control page